An alternate proof for the representation of discrete distributions by equiprobable mixtures

Ulrich Dieter

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)869-872
JournalJournal of applied probability
Volume19
Publication statusPublished - 1982

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

An alternate proof for the representation of discrete distributions by equiprobable mixtures. / Dieter, Ulrich.

In: Journal of applied probability, Vol. 19, 1982, p. 869-872.

Research output: Contribution to journalArticleResearchpeer-review

@article{b0ae0ce217ca478f94ff091c7937c1cd,
title = "An alternate proof for the representation of discrete distributions by equiprobable mixtures",
author = "Ulrich Dieter",
year = "1982",
language = "English",
volume = "19",
pages = "869--872",
journal = "Journal of applied probability",
issn = "0021-9002",
publisher = "University of Sheffield",

}

TY - JOUR

T1 - An alternate proof for the representation of discrete distributions by equiprobable mixtures

AU - Dieter, Ulrich

PY - 1982

Y1 - 1982

M3 - Article

VL - 19

SP - 869

EP - 872

JO - Journal of applied probability

JF - Journal of applied probability

SN - 0021-9002

ER -